ARTHREX, INC. DRL SLVE FOR RETRO DRL GD,STEPPED; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Back to Search Results |
| Model Number |
DRL SLVE FOR RETRO DRL GD,STEPPED |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021 it was reported by a sale representative via sems that an ar-1204fds drill sleeve, has fallen apart.This was discovered during a procedure, no patient affect reported.There was no additional information provided.Additional information 9/23/2021 on (b)(6) 2021 it was reported by a sale representative via email that an ar-1204fds drill sleeve, seal broke between the drill sleeve and the round shoulder of the sleeve.This was discovered during use in a meniscal root repair procedure, on (b)(6) 2021.The surgeon was able to complete the case by using the drill sleeve without the round shoulder that came apart from the instrument.